Article: The polyclad flatworms of the Atlantic coast of the United States and Canada
Add this to your Mendeley library Report an error

Title

The polyclad flatworms of the Atlantic coast of the United States and Canada

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

89

Series / Issue

Issue: 3101

Pages

449--495

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.89-3101.449

Title

The polyclad flatworms of the Atlantic coast of the United States and Canada

By

Hyman, Libbie

Genre

Article

Date of Publication

1941

Original Publication

Proceedings of the United States National Museum.

Volume

89

Series / Issue

Issue: 3101

Pages

449--495

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.89-3101.449

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79875
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The polyclad flatworms of the Atlantic coast of the United States and Canada</title>
</titleInfo>
<name>
<namePart>Hyman, Libbie</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">89</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>89</number>
</detail>
<extent unit="pages">
<start>449</start>
<end>495</end>
</extent>
<date>1941</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/26191</identifier>
<identifier type="doi">10.5479/si.00963801.89-3101.449</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart26191,
title = {The polyclad flatworms of the Atlantic coast of the United States and Canada},
journal = {Proceedings of the United States National Museum.},
volume = {89},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/26191},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Hyman, Libbie},
year = {1941},
pages = {449--495},
}

Download RIS citation

TY - JOUR
TI - The polyclad flatworms of the Atlantic coast of the United States and Canada
T2 - Proceedings of the United States National Museum.
VL - 89
IS - 3101
UR - http://www.biodiversitylibrary.org/part/26191
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1941
SP - 449
EP - 495
DO - 10.5479/si.00963801.89-3101.449
SN - 0096-3801
AU - Hyman, Libbie
ER -